Reduced multidimensional scaling - IRD - Institut de recherche pour le développement Access content directly
Journal Articles Computational Statistics Year : 2022

Reduced multidimensional scaling

No file

Dates and versions

ird-03699153 , version 1 (20-06-2022)

Identifiers

Cite

Emmanuel Paradis. Reduced multidimensional scaling. Computational Statistics, 2022, 37 (1), pp.91-105. ⟨10.1007/s00180-021-01116-0⟩. ⟨ird-03699153⟩
21 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More